# SDR DHL9872468C

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND HEAVY CORROSION ON FLOOR TRACK FLANGES AT STA 660, BL 0 TO 24L.  CUT OUT DAMAGED SECTION, INSTALLED SEAT TRACK REPAIR  PER SRM 53-10-5, 10.5 LONG.  N/R 5157.
